# SDR MALA954767

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 2724044012
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED THE PASSENGER DOOR UPPER FORWARD CORNER, P/N 27-24044-012, WAS CRACKED.  REPLACED THE CORNER IAW THE FAC SRM.  (M)
